| Model Number |
CAL-TR1511 |
| Medical Device Problem Codes |
Material Separation (1562); Material Deformation (2976); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Trd outer cutter detached from device during the procedure.Second trd was used and procedure was completed.Caldera rep noticed the outer cutter was bent during the procedure, caused by torquing the device while inside the working channel of the hysteroscope.